# SDR AALA200802510

- Difficulty date: September 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155-1211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL, TEE ANGLE IN AFT CARGO AT RT LONGERON 27 AT STATION 1155 TO 1211 CORRODED BEYOND SRM LIMITS.  INSTALLED NEW T ANGLE IN AFT CARGO AT RT LONGERON 27 AT STATION 1155 TO 1211 PER SRM 51-10-03.
